Maybe it's the other pill causing you to feel like that. I started Lyrica (75 mg) a week ago. I was prepared to feel loopy and tired, maybe even a bit of nausea. I was so surprised that I didnt feel any of those side effects, not even tired at all!! I have been in a major flare for a week now....and the pain is very intense, however...this past week is the first week in years and years and years, that I do NOT feel tired through-out the day like I used to. It is wonderful to not feel like that...and this is despite 4 nights of poor sleep!!
I think its the clonopin that is kicking your butt, but thats just my opinion. Others felt loopy for the first couple of days after starting Lyrica, but like I said..I didnt.
Hope this has helped you in some way
P.S. If I wasnt so sore right now..my energy level would probably let me do a whole lot more in this house than ever!!
"Healing is an energy phenomenon. Hope is another word for Healing. "Cracks in the concrete are just reminders that you fall apart no matter how strong you are""Sometimes it is best to forget what you feel and remember what you deserve""Im going to smile like nothing is wrong, talk like everything is perfect, act like its all a dream, and pretend its not hurting me."